| Model Number |
PM2260 |
| Medical Device Problem Codes |
Pacing Asynchronously (1441); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a remote follow-up, undersensing, fusion and functional loss of capture were observed on the device.Technical services was contacted and provided reprogramming recommendations to resolve the event.No intervention has been completed at this time.The patient is stable.
Event or Problem Description
Additional information was received that the device was reprogrammed to resolve the event.